Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diabetic patient with erectile dysfunction - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help you
User :   my husband is 45 years old he is a diabetic and recently he has a erectile dysfunction
Doctor :   ok
Doctor :   is he taking any medications
User :   he is little tensed for the past 2 years due to some financial probs
User :   he is on anti-diabetics
Doctor :   ok
Doctor :   since how many years he has 5 years
User :   this prob is far the past 2 years only
User :   we have two children
Doctor :   ok
User :   we tried silagra
User :   but not much improvement
Doctor :   ok
User :   what can i do now
User :   we have done counselling also
Doctor :   ok
User :   pl tell me any new med is there
User :   hello
Doctor :   Viagra, Cialis, and Levitra. are some drugs
User :   dosage
Doctor :   thre are vacum devices
User :   ok
Doctor :   The device creates a vacuum around the penis, which draws blood into the penis and allows it to engorge
Doctor :   Penile Prosthesis & Implants are other opertaions
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available round the clock.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor